# SDR GAIA00786

- Difficulty date: November 24, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misdrilled
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BEAR STRAP HAS MISDRILLED HOLES IN FORWARD LOWER CARGO COMPARTMENT.  REPAIRED BEAR STRAP IAW B727 SRM 51-10-7 AND TIMCO REO NR S00428 BY INSTALLING FREEZE PLUG REPAIR.  (M)
